# SDR 07FDEA04358

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A57244005201
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED REINFORCING PLATE ON SLAT TRACK NR 7, FWD OF FRONT SPAR, UPPER SKIN, RT WING.  REPLACEMENT OF REINFORCING PLATE ON TRACK 7 RT IAW SRM 51-72-10.
